# SDR SWAA2015123147585

- Difficulty date: December 22, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 42,147 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT STATION 500D, STRINGER 19L.  R & R GUSSET IAW SRM.
